Theoretical Economics Letters

Theoretical Economics Letters

ISSN Print: 2162-2078
ISSN Online: 2162-2086
www.scirp.org/journal/tel
E-mail: tel@scirp.org
"Implications of Trade Policies in Segmented Factor Markets—A General Equilibrium Approach"
written by Soumyatanu Mukherjee, Shreya Banerjee,
published by Theoretical Economics Letters, Vol.8 No.5, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top